Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1436–1451 (Mi zvmmf1813)  

This article is cited in 1 scientific paper (total in 1 paper)

Algorithms for calculating continued fractions

B. P. Rusyn, V. S. Kachmar, V. I. Shmoilov

Physical-Mechanical Institute of the National Academy of Sciences of Ukraine, L'vov

Full text: PDF file (1999 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1375–1390

Bibliographic databases:
UDC: 519.651.5
MSC: Primary 65D15; Secondary 11Y65, 30B70, 40A15
Received: 09.07.1997

Citation: B. P. Rusyn, V. S. Kachmar, V. I. Shmoilov, “Algorithms for calculating continued fractions”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1436–1451; Comput. Math. Math. Phys., 38:9 (1998), 1375–1390

Citation in format AMSBIB
\Bibitem{RusKacShm98}
\by B.~P.~Rusyn, V.~S.~Kachmar, V.~I.~Shmoilov
\paper Algorithms for calculating continued fractions
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1436--1451
\mathnet{http://mi.mathnet.ru/zvmmf1813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669146}
\zmath{https://zbmath.org/?q=an:0967.65012}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1375--1390


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1813
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1436

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. G. A. Kirichenko, V. I. Shmoylov, “Algorithm for summation of divergent continued fractions and some applications”, Comput. Math. Math. Phys., 55:4 (2015), 549–563  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:549
    Full text:503
    References:40
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021